Journal of Symbolic Logic

Review: G. H. von Wright, Deontic Logics

William H. Hanson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 35, Issue 3 (1970), 462-463.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737290

JSTOR
links.jstor.org

Citation

Hanson, William H. Review: G. H. von Wright, Deontic Logics. J. Symbolic Logic 35 (1970), no. 3, 462--463. https://projecteuclid.org/euclid.jsl/1183737290


Export citation